Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 186

All articles in this issue are freely accessible.

Uncomplemented $C(X)$-subalgebras of $C(X)$
John Warren Baker.
Trans. Amer. Math. Soc. 186 (1973), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0331034
The values of exponential polynomials at algebraic points. I
Carlos Julio Moreno.
Trans. Amer. Math. Soc. 186 (1973), 17-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325545
Archimedean-like classes of lattice-ordered groups
Jorge Martinez.
Trans. Amer. Math. Soc. 186 (1973), 33-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0332614
Relative projectivity, the radical and complete reducibility in modular group algebras
D. C. Khatri.
Trans. Amer. Math. Soc. 186 (1973), 51-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0327880
Structure theorems for certain topological rings
James B. Lucke and Seth Warner.
Trans. Amer. Math. Soc. 186 (1973), 65-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0325713
Extremal structure in operator spaces
M. Sharir.
Trans. Amer. Math. Soc. 186 (1973), 91-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333829
The module decomposition of $I(Ā/A)$
Klaus G. Fischer.
Trans. Amer. Math. Soc. 186 (1973), 113-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0337947
Chebyshev constant and Chebyshev points
Susan L. Friedman.
Trans. Amer. Math. Soc. 186 (1973), 129-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370365
Complex Lindenstrauss spaces with extreme points
B. Hirsberg and A. J. Lazar.
Trans. Amer. Math. Soc. 186 (1973), 141-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333671
Critical point theory for nonlinear eigenvalue problems with indefinite principal part
Melvyn S. Berger.
Trans. Amer. Math. Soc. 186 (1973), 151-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341210
Ergodicity of the Cartesian product
Elias G. Flytzanis.
Trans. Amer. Math. Soc. 186 (1973), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328021
The constrained coefficient problem for typically real functions
George B. Leeman.
Trans. Amer. Math. Soc. 186 (1973), 177-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338347
Symmetric completions and products of symmetric matrices
Morris Newman.
Trans. Amer. Math. Soc. 186 (1973), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485931
The Veech structure theorem
Robert Ellis.
Trans. Amer. Math. Soc. 186 (1973), 203-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350712
Denjoy-type flows on orientable $2$-manifolds of higher genus
Carl S. Hartzman.
Trans. Amer. Math. Soc. 186 (1973), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362405
Extending cell-like maps on manifolds
B. J. Ball and R. B. Sher.
Trans. Amer. Math. Soc. 186 (1973), 229-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328950
Weighted Grothendieck subspaces
Jo ao B. Prolla and Silvio Machado.
Trans. Amer. Math. Soc. 186 (1973), 247-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402477
Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics
Thomas G. Kurtz.
Trans. Amer. Math. Soc. 186 (1973), 259-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336482
Joint measures and cross-covariance operators
Charles R. Baker.
Trans. Amer. Math. Soc. 186 (1973), 273-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336795
Zero-one laws for Gaussian measures on Banach space
Charles R. Baker.
Trans. Amer. Math. Soc. 186 (1973), 291-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336796
A Kurosh subgroup theorem for free pro-$\mathcal{C}$-products of pro-$\mathcal{C}$-groups
Dion Gildenhuys and Luis Ribes.
Trans. Amer. Math. Soc. 186 (1973), 309-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340433
Asymptotic stability and spiraling properties for solutions of stochastic equations
Avner Friedman and Mark A. Pinsky.
Trans. Amer. Math. Soc. 186 (1973), 331-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0329031
Dirichlet problem for degenerate elliptic equations
Avner Friedman and Mark A. Pinsky.
Trans. Amer. Math. Soc. 186 (1973), 359-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328345
On the structure of semigroups which are unions of groups
R. J. Warne.
Trans. Amer. Math. Soc. 186 (1973), 385-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0333049
Conditions under which disks are $P$-liftable
Edythe P. Woodruff.
Trans. Amer. Math. Soc. 186 (1973), 403-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0328943
Abstract homotopy theory and generalized sheaf cohomology
Kenneth S. Brown.
Trans. Amer. Math. Soc. 186 (1973), 419-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341469
Central idempotent measures on compact groups
Daniel Rider.
Trans. Amer. Math. Soc. 186 (1973), 459-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340961
On the existence of invariant measures for piecewise monotonic transformations
A. Lasota and James A. Yorke.
Trans. Amer. Math. Soc. 186 (1973), 481-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0335758
Diffeomorphisms homotopic to the identity
Edward C. Turner.
Trans. Amer. Math. Soc. 186 (1973), 489-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336759
Addendum to “Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,+∞)$” (Trans. Amer. Math. Soc. 170 (1972), 171–185)
A. R. Reddy.
Trans. Amer. Math. Soc. 186 (1973), 499-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326237